最適制御問題における保存則の新しい導出法 : 拘束条件つき極値問題の一般化

URI http://harp.lib.hiroshima-u.ac.jp/hue/metadata/10749
File
Title
最適制御問題における保存則の新しい導出法 : 拘束条件つき極値問題の一般化
Title Alternative
A New Method for Deriving Conservation Laws in the Optimal Control Problem : A Generalization of an External Problem with Constraints
Author
氏名 三村 文武
ヨミ ミムラ フミタケ
別名 Mimura Fumitake
Journal Title
広島経済大学経済研究論集
Volume
35
Issue
2
Spage
1
Epage
6
Published Date
2012-09
Publisher
広島経済大学経済学会
ISSN
0387-1436
NCID
AN00212083
Language
jpn
NIIType
Departmental Bulletin Paper
Text Version
出版社版
Old URI
Set
hue